International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part H

Strong equitable and inverse strong equitable domination number of some special classes of graphs


Author(s): K Ameenal Bibi, MT amizharasi, P Rajakumari

Abstract: Let G = (V, E) be a simple, finite, undirected and connected graph. A non-empty subset D of V(G) is called a strong equitable dominating set of G if for every v V-D, there exists atleast one u D such that u and v are adjacent, also deg (u) ≥ deg (v) and if for every v V-D, there exists a vertex u D such that uv E(G) and ≤1. The minimum cardinality of such a minimal strong equitable dominating set is called a strong equitable domination number and it is denoted by se(G).If is a strong equitable dominating set, then is called an inverse strong equitable dominating set. The minimum cardinality of a minimal inverse strong equitable dominating set is called an inverse strong equitable domination number and it is denoted by

Pages: 645-651 | Views: 411 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
K Ameenal Bibi, MT amizharasi, P Rajakumari. Strong equitable and inverse strong equitable domination number of some special classes of graphs. Int J Stat Appl Math 2018;3(2):645-651.
Call for book chapter
International Journal of Statistics and Applied Mathematics